Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Analytic Three-Dimensional Solutions of the Magnetohydrostatic Equations with Twisted Field Lines

Title data

Kaiser, Ralf ; Salat, A.:
Analytic Three-Dimensional Solutions of the Magnetohydrostatic Equations with Twisted Field Lines.
In: Physical Review Letters. Vol. 77 (1996) Issue 15 . - pp. 3133-3136.
ISSN 1079-7114
DOI: https://doi.org/10.1103/PhysRevLett.77.3133

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) - Univ.-Prof. Dr. Thomas Kriecherbauer
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 23 Mar 2021 08:29
Last Modified: 23 Mar 2021 08:29
URI: https://eref.uni-bayreuth.de/id/eprint/64107